MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jacc.2005.07.071

Медицинская библиотека · Journal of the American College of Cardiology · 2005

Hypersensitivity cases associated with drug-eluting coronary stents: a review of available cases from the Research on Adverse Drug Events and Reports (RADAR) project.

Nebeker Jonathan R, Virmani Renu, Bennett Charles L, Hoffman Jennifer M, Samore Matthew H, Alvarez Jorge, Davidson Charles J, McKoy June M, Raisch Dennis W, Whisenant Brian K, Yarnold Paul R, Belknap Steven M, West Dennis P, Gage Jonathan E, Morse Richard E, Gligoric Gordana, Davidson Laura, Feldman Marc D

СтатьяПоддержка NIH: внешняя программаПоддержка правительства СШАПеревод в очереди

Аннотация

OBJECTIVES

We undertook the review of all available cases of hypersensitivity reactions after placement of a drug-eluting stent (DES) and classified potential causes.

BACKGROUND

Six months after the approval of the first DES, the Food and Drug Administration (FDA) reported 50 hypersensitivity reactions after stent placement but later concluded these were due to concomitantly prescribed medications such as clopidogrel. Nevertheless, the FDA continued to receive reports of hypersensitivity.

METHODS

Reports available from April 2003 through December 2004 for hypersensitivity-like reactions associated with the sirolimus-eluting stent (CYPHER, Cordis Corp., Miami Lakes, Florida) and paclitaxel-eluting stent (TAXUS, Boston Scientific Corp., Natick, Massachusetts) were reviewed. Sources of reports included the FDA's adverse-device-event database, the published literature, and investigators from the Research on Adverse Drug/Device events And Reports (RADAR) project. Causality was assessed using standardized World Health Organization criteria.

RESULTS

Of 5,783 reports identified for the DES in the FDA database, 262 unique events included hypersensitivity symptoms. Of these reports, 2 were certainly and 39 unlikely caused by clopidogrel and 1 was certainly, 9 probably, and 13 unlikely caused by the DES. From all sources, we identified 17 distinct cases that were probably or certainly caused by the stent, of which 9 had symptoms that lasted longer than four weeks. Four autopsies confirmed intrastent eosinophilic inflammation, thrombosis, and lack of intimal healing.

CONCLUSIONS

The FDA reports and autopsy findings suggest that DES may be a cause of systemic and intrastent hypersensitivity reactions that, in some cases, have been associated with late thrombosis and death.

Для цитирования: Nebeker Jonathan R, Virmani Renu, Bennett Charles L, Hoffman Jennifer M, Samore Matthew H, Alvarez Jorge, Davidson Charles J, McKoy June M, Raisch Dennis W, Whisenant Brian K, Yarnold Paul R, Belknap Steven M, West Dennis P, Gage Jonathan E, Morse Richard E, Gligoric Gordana, Davidson Laura, Feldman Marc D. Hypersensitivity cases associated with drug-eluting coronary stents: a review of available cases from the Research on Adverse Drug Events and Reports (RADAR) project.. Journal of the American College of Cardiology. 2005. DOI: 10.1016/j.jacc.2005.07.071.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.